MathSciNet Relay Station
MathSciNet bibliographic data
MR2139342 34M55 (33C05 33E30 34A05 34A30)
Maier, Robert S. On reducing the Heun equation to the hypergeometric equation. J. Differential Equations 213 (2005), no. 1, 171–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement